Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Itching on body, taking vitcofol for b12 deficiency. Side effects of vitcofol?

dear doc i have been prescribed vitcofol for b12 deficiency alternate days....i started few days back till date i had 5 injection of abt 2cc im oer injection.....since four days back i noticed some itching on body which i ignored...but now it is increasin n is distubring ....doc could it b coz if injections or whether changes...please advise.......
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  404
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Vitcofol Inj contains Folic acid 15 mg, Vitamin B12, 500 mcg, Nicotinamide 200 mg. It may cause You may notice the following dermatological symptoms with B12 injections. A red skin color on the faceand anywhere on the body with Itching and Skin rash . It may also cause severe allergic reactions leadind to difficulty in breathing and severe skin rases and angioedema.

Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor